On an interval map associated with a delay logistic equation with discontinuous delays

  • George Seifert
Research Articles
Part of the Lecture Notes in Mathematics book series (LNM, volume 1475)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Devaney, R.L. (1986): An Introduction to Chaotic Dynamical Systems. Benjamin-Cummings, Inc.Google Scholar
  2. 2.
    Collet, P., Eckmann, J.P. (1980): Iterated Maps of the Interval as Dynamical Systems. Birkhauser, BostonzbMATHGoogle Scholar
  3. 3.
    Hassel, M.P., Comins H.N. (1971): Discrete time models for 2-species competition. Theoretical Pop. Biology 9, 202–222MathSciNetCrossRefGoogle Scholar
  4. 4.
    Li, T-Y, Yorke, J.A. (1975): Period three imples chaos. Amer. Math. Monthly 82(10), 985–992MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Carvalho, L.A.V., Cooke, K.L. (1988): A nonlinear equation with piecewise continuous argument. Diff. and Int. Eq., 1(3), 359–367MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • George Seifert

There are no affiliations available

Personalised recommendations